Tag Archives: Screech

Question?: Autistic Spectrum

William asks…

How do you like my technique of getting bullies out of sight?

When the guy was making fun of me, the only thing I would think of is…The Police. So I threatened to call the police on him and tell them that they will come and arrest them for making retard “noises” that I so loathed since it is the discrimination against the people of the autistic spectrum. So they scrambled to get out.
So what do you think?
I know it is legal to make noises, but with high screech moaning and the hand flapping, I know how discriminatory it is to me since I have Aspergers.

admin answers:

Sounds like a terrible idea becase its not agaist the law to make noises, and once they find out that the cops don’t come it will get worse. I was always fond of a baseball bat to the knee cap when dealing with bullies.

Powered by Yahoo! Answers

Question?: Adhd Symptoms

David asks…

If my little guy start taking meds for ADHD but hi TS tics still remain, what are the options?

Both my son and I have adhd symptoms (he’s diagnosed but I’m not). We both have tics and the people who diagnosed him said that this was just the ADHD but I do not think so. I was not too impulsive as a child yet I had tics, and my boy can call out something or screech even when he is in a relatively calm state (so it is not about regulating states of mind as I am told the cause is).

Any how, I am not getting excited about the prospect of giving him medication as I am not sure it will affect the tics and I wonder If they will be more noticeable then.
For example, he is happy being daft an making silly noises but he finds it easier to play the fool as he doesn’t have to explain outbursts. When he has to be sensible or is feeling sensible and something pops out he smiles and apologizes but in quite a shy way and sometimes looks embarrassed.

I would honestly let him keep being the class clown rather than him feel embarrassed. But are there other options that can work for TS and ADHD together?

admin answers:

I am not in favor of giving children medicine if there is any other options. I too would think that his problem is more likely explained by the TS and yes, the medicines can cause the Tics.

I would go for a second opinion, either from a psychiatrist or neurologists that has a reputation for dealing with children and TS. It may still mean he needs a medication, but maybe there is a more appropriate one.

Powered by Yahoo! Answers